|Can I stop my early treatment with Atripla?
May 28, 2013
I'm in the START protocol and I am in the early start group taking Atripla, my CD4 were 690 before the treatment. I'm having really bad side effects. Such as morning depression, drunk-high feeling. And my social activities are being compromised a lot. I've been taking the meds at 8-9 pm aprox, with a 3 hour empty stomach .. This is my 4th week and I'm still having really bad side effects. Can't rest very well and I'm looking kind of bad... And psycologically (knowing I could be in the non- early med group) ... What happens if I just stop talking the early treatment.. Until I know my CD4 starts to go lower..?
| Response from Dr. Henry
I would immediately discuss with your HIV doc and START investigators to see if you could switch to another drug better tolerated in your case (ie Complera or Stribild or a boosted PI or raltegravir based regimen are all good options for patients having Atripla side effects that are often due to efavirenz effect on the brain). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.